Authors: Vesić, Nenad 
Dimitijević, Dragoljub
Simjanović, Dušan
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Generalized Riemannian Spaces With Respect to 4-Velocity Vectors and Functions of State Parameters
Journal: Filomat
Volume: 35
Issue: 5
First page: 1519
Last page: 1541
Issue Date: 2021
Rank: ~M22
ISSN: 2406-0933
DOI: 10.2298/FIL2105519V
Abstract: 
We pointed to 4-dimensional generalized Riemannian spaces important for applications in some parts of physics here. Complete metric tensors and its possibilities to be applied in cosmology are analyzed in this paper. We used the results of N. O. Vesić, presented in [14]. At the end of the paper, we studied the diagonal symmetric metric tensor in the cosmological context.
Keywords: Energy-density | Energy-momentum tensor | Generalized Riemannian space | Non-symmetric metric tensor | Parameter of state function | Pressure
Publisher: Prirodno matematički fakultet, Univerzitet u Nišu

Show full item record

Page view(s)

57
checked on Jan 16, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.